# SDR UPS05845635

- Difficulty date: October 5, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-PIT DOOR JAMB FWD LWR CORNER O/B OF L33R STA 280 ANGLE IS CRACKED APPROX 1".  REMOVED AND REPLACED DOOR FRAME JAMB FITTING IAW SRM 51-1-20D AND SRM 51-1-8.
